MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE STEWARD ROCKLEDGE CATH RRS PK (CLWHE)180; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE STEWARD ROCKLEDGE CATH RRS PK (CLWHE)180; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SANHFCLWHE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, a review of the device history record (dhr) revealed no indication any exception was recorded that could lead to the reported incident.The lot#20191113-23-sh reported revealed the product was manufactured on november 15, 2019.The average linting data is 0.162 g / 10 pieces.No sample was returned at the time of the investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend for this type of incident.
 
Event or Problem Description
The customer reported noticing visible lint on the towels a couple of weeks ago.The lint has gotten on devices, gloves, drapes - anything the towels touch.No patient demographics provided.

Brand Name
STEWARD ROCKLEDGE CATH RRS PK (CLWHE)180
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10748416
Report Number1423537-2020-00557
Device Sequence Number14254174
Product Code OEQ
UDI-Device Identifier10888439643848
UDI-Public10888439643848
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSANHFCLWHE
Device Catalogue NumberSANHFCLWHE
Device Lot Number471382
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1